# SDR 2001UALA00325

- Difficulty date: March 25, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N7459U
- Make and model: Boeing 727222
- Aircraft serial: 21913
- Aircraft time: 61,235 hours, 35,439 cycles
- Engine: Pwa JT8D15
- Engine time: 72,037 hours, 52,345 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 241050
- Part serial: NA
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TAILPIPE CRACKED AT THE 11 OCLOCK POSITION. SUPPLEMENTAL DATA UPDATE CAUSE OF CRACKING UNDER INVESTIGATION. THE CRACKS WERE REPAIRED PER MM 78-34-05.
